Journal Report

PACIFIC JOURNAL OF MATHEMATICS

Download PDF
Journal Information
Journal Title
PACIFIC JOURNAL OF MATHEMATICS
Publisher
MATHEMATICAL SCIENCES PUBLISHERS
ISSN
0030-8730
E-ISSN
1945-5844
Database
Clarivate
Domain
Physical Sciences
Classification History
Year A+ A B C
2026 ✓ ✓
2025 ✓ ✓
2024 ✓ ✓
2023 ✓ ✓
2021/2022 ✓ ✓
2020 ✓ ✓
2019 ✓ ✓
2018 ✓
A journal may have more than one classification in the same year. All recorded classifications are displayed.
Recent Articles
The extremal length systole of the cube punctured at its vertices
Samuel Dobchies, Maxime Fortier Bourque
2026-9-25 Vol. 345 Issue 1 Pages 45-84
New Nikodym set constructions over finite fields
Terence Tao
2026-9-25 Vol. 345 Issue 1 Pages 169-186
Square function estimates for cones over quadratic manifolds, and sharp multiparameter local smoothing estimates
Robert Schippa
2026-9-25 Vol. 345 Issue 1 Pages 127-168
Topologically defined classes of Prüfer domains
Carmelo Antonio Finocchiaro, K. Alan Loper
2026-9-25 Vol. 345 Issue 1 Pages 85-104
New Heintze–Karcher-type inequalities in substatic warped product manifolds
Haizhong Li, Yong Wei, Botong Xu
2026-9-25 Vol. 345 Issue 1 Pages 105-126
The noncommutative weak extension principle
Alessandro Vignati, Deniz Yilmaz
2026-9-25 Vol. 345 Issue 1 Pages 187-224
Conjugacy in fibre products, distortion, and the geometry of cyclic subgroups
Martin R. Bridson
2026-9-25 Vol. 345 Issue 1 Pages 19-44
Refined additive uncertainty principle
Ivan Bortnovskyi, June Duvivier, Alex Iosevich et al.
2026-9-25 Vol. 345 Issue 1 Pages 1-18
Correction to the article Topological invariance of quantum quaternion spheres
Bipul Saurabh
2026-9-8 Vol. 344 Issue 2 Pages 475-477
Second-order estimates for χ-semiconvex solutions of Hessian equations on Hermitian manifolds
Xiaojuan Chen, Qiang Tu, Ni Xiang
2026-9-8 Vol. 344 Issue 2 Pages 273-291
Articles retrieved from Crossref.
Green Journals | https://www.green-journals.com | info@green-journals.com
Printed: October 28, 2026 22:49